Search Results

There are 16412 results for: content related to: Asymptotics of the Chromatic Number for Quasi-Line Graphs

  1. Claw-Free Graphs, Skeletal Graphs, and a Stronger Conjecture on ω, Δ, and χ

    Journal of Graph Theory

    Volume 78, Issue 3, March 2015, Pages: 157–194, Andrew D. King and Bruce A. Reed

    Version of Record online : 16 APR 2014, DOI: 10.1002/jgt.21797

  2. Decomposing and Clique-Coloring (Diamond, Odd-Hole)-Free Graphs

    Journal of Graph Theory

    Volume 86, Issue 1, September 2017, Pages: 5–41, Maria Chudnovsky and Irene Lo

    Version of Record online : 13 DEC 2016, DOI: 10.1002/jgt.22110

  3. The Images of the Clique Operator and Its Square are Different

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 39–57, Pablo De Caria

    Version of Record online : 22 OCT 2013, DOI: 10.1002/jgt.21772

  4. A Closure for 1-Hamilton-Connectedness in Claw-Free Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 358–376, Zdeněk Ryjáček and Petr Vrána

    Version of Record online : 8 MAY 2013, DOI: 10.1002/jgt.21743

  5. The Structure of Bull-Free Perfect Graphs

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 1–31, Maria Chudnovsky and Irena Penev

    Version of Record online : 8 AUG 2012, DOI: 10.1002/jgt.21688

  6. You have full text access to this OnlineOpen article
    Bounding the Clique-Width of H-Free Chordal Graphs

    Journal of Graph Theory

    Volume 86, Issue 1, September 2017, Pages: 42–77, Andreas Brandstädt, Konrad K. Dabrowski, Shenwei Huang and Daniël Paulusma

    Version of Record online : 10 FEB 2017, DOI: 10.1002/jgt.22111

  7. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  8. You have free access to this content
    Amalgams and χ-Boundedness

    Journal of Graph Theory

    Volume 84, Issue 1, January 2017, Pages: 57–92, Irena Penev

    Version of Record online : 13 JAN 2016, DOI: 10.1002/jgt.22012

  9. Retracts of Products of Chordal Graphs

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 161–180, Boštjan Brešar, Jérémie Chalopin, Victor Chepoi, Matjaž Kovše, Arnaud Labourel and Yann Vaxès

    Version of Record online : 16 MAY 2012, DOI: 10.1002/jgt.21665

  10. Cycle Double Covers in Cubic Graphs having Special Structures

    Journal of Graph Theory

    Volume 77, Issue 2, September 2014, Pages: 158–170, Herbert Fleischner and Roland Häggkvist

    Version of Record online : 18 DEC 2013, DOI: 10.1002/jgt.21779

  11. Graphs Containing Topological H

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 121–153, Jie Ma, Qiqin Xie and Xingxing Yu

    Version of Record online : 30 JUN 2015, DOI: 10.1002/jgt.21891

  12. Hamiltonicity and Degrees of Adjacent Vertices in Claw-Free Graphs

    Journal of Graph Theory

    Volume 86, Issue 2, October 2017, Pages: 193–212, Zhi-Hong Chen

    Version of Record online : 2 FEB 2017, DOI: 10.1002/jgt.22120

  13. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  14. Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  15. Long cycles passing through ⌊4k+13⌋ vertices in k-connected graphs

    Journal of Graph Theory

    Zhiquan Hu and Feifei Song

    Version of Record online : 3 JUL 2017, DOI: 10.1002/jgt.22164

  16. Disjoint Paths in Decomposable Digraphs

    Journal of Graph Theory

    Volume 85, Issue 2, June 2017, Pages: 545–567, Jørgen Bang-Jensen, Tilde My Christiansen and Alessandro Maddaloni

    Version of Record online : 14 OCT 2016, DOI: 10.1002/jgt.22090

  17. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 120–151, Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Version of Record online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  18. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  19. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Volume 83, Issue 3, November 2016, Pages: 277–302, Rong Luo, Zhengke Miao and Yue Zhao

    Version of Record online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  20. Subdivisions of K5 in Graphs Embedded on Surfaces With Face-Width at Least 5

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 182–197, Roi Krakovski, D. Christopher Stephens and Xiaoya Zha

    Version of Record online : 24 OCT 2012, DOI: 10.1002/jgt.21700